# SDR ASAA2019111291281

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 17,008 hours, 5,486 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 42TH7C
- Condition: Failed
- Location: Mode Control
- Part time: 20,491 hours, 6,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NON ETOPS VERIFICATION FLIGHT UNSUCCESSFUL. FLASHING MCP SPEED IN FMA WHILE MCP SPEED WINDOW BLANK. GROUNDED - YES. REMOVED AND REPLACED MCP. REMOVED TAGS AND RESET 9 C/B'S MCP INSTALLATION TEST FOOD REF AMM 22-11-34-740-801 AND LRU REPLACEMENT TEST GOOD 22-11-34/501.
